# SDR UALA2013040202136

- Difficulty date: April 1, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 52,177 hours, 13,890 cycles
- Engine: Pwa PW4056
- System (JASC): 5751 · Ailerons
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR T/E FLAP DISAGREE DISPLAYED, TRAILING EDGE LIGHT ILLUMINATED, WHEN ANY T/E FLAP POSITION SELECTED.  FLAPS FAIL TO MOVE TO SELECTED POSITION.   WHEN SELECTING F15 EWR FLAPS ONLY WENT 5 PERFORMED FIM TASK 27-51- 00-101 FIG 105.  FOUND OVERLOAD TRIP INDICATOR ON FLAP ACTUATOR POSITION 2 TRIPPED.  RESET AS PER SHEET 2 BLOCK 45 AND OPERATED FLAPS SEVERAL TIMES.  NO DEFECTS OR MESSAGE NOTED AT THIS TIME.
